MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL AMT SZ12 STD COL; CORAIL IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US CORAIL AMT SZ12 STD COL; CORAIL IMPLANT : HIP FEMORAL STEM
Model Number L971212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient presented in surgeons office with painful left hip and redness.Surgeon ordered serum testing for infection and it came back positive.Surgeon elected to perform a single stage revision on (b)(6) at (b)(6) hospital.Surgeon removed primary components using depuy standard instruments.Surgeon then proceeded with his protocol for infection treatment.Surgeon then elected to implant new components and continue to treat the patient for infection.No components broke during the case.There was no mention by anyone that the components contributed to the event.There were no time delays.Index surgery happened on (b)(6) 2021 at (b)(6) hospital by the surgeon.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a device history record (mre) review, was not possible because the required lot code was not provided.

Brand Name
CORAIL AMT SZ12 STD COL
Common Device Name
CORAIL IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12042697
Report Number1818910-2021-13300
Device Sequence Number19834517
Product Code LZO
UDI-Device Identifier10603295478638
UDI-Public10603295478638
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL971212
Device Catalogue NumberL971212
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 32IDX50OD.; CORAIL AMT SZ12 STD COL.; DELTA CER HEAD 12/14 32MM +1.; PINN CAN BONE SCREW 6.5MMX40MM.; PINNACLE SECTOR II CUP 50MM.; ALTRX +4 NEUT 32IDX50OD; CORAIL AMT SZ12 STD COL; DELTA CER HEAD 12/14 32MM +1; PINN CAN BONE SCREW 6.5MMX40MM; PINNACLE SECTOR II CUP 50MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR